Coverart for item
The Resource The equidistribution theory of holomorphic curves

The equidistribution theory of holomorphic curves

Label
The equidistribution theory of holomorphic curves
Title
The equidistribution theory of holomorphic curves
Creator
Subject
Language
eng
Member of
Cataloging source
DLC
http://library.link/vocab/creatorDate
1940-
http://library.link/vocab/creatorName
Wu, Hongxi
Illustrations
illustrations
Index
index present
Literary form
non fiction
Nature of contents
bibliography
Series statement
Annals of mathematics studies
Series volume
no. 64
http://library.link/vocab/subjectName
  • Value distribution theory
  • Analytic functions
  • Functions, Meromorphic
Label
The equidistribution theory of holomorphic curves
Instantiates
Publication
Bibliography note
Bibliography: page 217
Carrier category
volume
Carrier category code
  • nc
Carrier MARC source
rdacarrier
Content category
text
Content type code
  • txt
Content type MARC source
rdacontent
Control code
67227
Dimensions
24 cm
Extent
xxiv, 219 pages
Isbn
9780691080734
Lccn
78100997
Media category
unmediated
Media MARC source
rdamedia
Media type code
  • n
Other physical details
illustrations
System control number
(WaOLN)543888
Label
The equidistribution theory of holomorphic curves
Publication
Bibliography note
Bibliography: page 217
Carrier category
volume
Carrier category code
  • nc
Carrier MARC source
rdacarrier
Content category
text
Content type code
  • txt
Content type MARC source
rdacontent
Control code
67227
Dimensions
24 cm
Extent
xxiv, 219 pages
Isbn
9780691080734
Lccn
78100997
Media category
unmediated
Media MARC source
rdamedia
Media type code
  • n
Other physical details
illustrations
System control number
(WaOLN)543888

Library Locations

    • Mathematical Sciences LibraryBorrow it
      104 Ellis Library, Columbia, MO, 65201, US
      38.944377 -92.326537
Processing Feedback ...